English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On rational functions orthogonal to all powers of a given rational function on a curve

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Pakovich_on rational_oa_2013.pdf
(Any fulltext), 409KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Pakovich, F. (2013). On rational functions orthogonal to all powers of a given rational function on a curve. Moscow Mathematical Journal, 13(4), 693-731. Retrieved from http://arxiv.org/pdf/0910.2105.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AA4-6
Abstract
There is no abstract available